When you discontinue using prescribed creams for any skin issues, you may notice that the issue tends to return. This is because the skin gets addicted to a particular product and is not able to let go of the product. Many times you may see white patches occurring on the face due to a sun burn returning back every time you stop the medicine. In such cases, the dermatologist will prescribe you medications known as topical immunomodulatory medicines such as Tacrolimus to change the way the skin reacts.
It is essential to ask the doctor to prescribe you non-steroidal creams for long term use instead of steroidal creams that can worsen the condition. They might need to be used along with a moisturizer or sunscreen. Hence it is highly advisable to check with your dermatologist before using them. Do not use these creams without a prescription, as they are also medicines that have side effects. Also, it is mandatory to have a routine consultation with the dermatologist to check whether the line of management has to be altered or not.
Have a look at the full video by clicking the link, https://youtu.be/-ZjWNabqFHk
Didn't find what you were looking for? Ask Dr Dixit your question and get answers within a day.
The information provided in Dr. Dixit's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs.